# SDR 2008UALA02127

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 50,581 hours, 9,481 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AT SHUTDOWN OF THE RIGHT ENGINE ABOUT A PINT OF OIL CAME FROM THE BACKUP GEN-MAIN GEARBOX DRAIN MAST.  EICAS SHOWS RT BUG SVC.
